# SDR REXA2021062900437

- Difficulty date: June 14, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N337PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15337
- Aircraft time: 15,169 hours, 11,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH6703217211
- Condition: Corroded
- Location: Bs 280-319.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SILL AT RBL36 HAS 3 AREAS OF CORROSION BETWEEN FS 280.00 AND FS 319.70.  REMOVED AND REPLACED R/H FLOOR SILL AND FLOOR SILL DOUBLER BETWEEN  FS 280 TO FS 319.70 IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01.   REMOVED AND REPLACED R/H FLOOR SILL AND FLOOR SILL &  FLOOR SILL DOUBLER BETWEEN F.S. 280 TO F.S. 319.70 IAW CRJ-900 SRM 51-42-06-001-001-AO1 AND 51-42-13-001-001-A01. DISCONNECTED AND RECONNECTED ELECTRICAL CONNECTORS MT761P1 AND PL104P1 IAW CRJ 900 AMM  27-35-05-00/400-801-A01 SECTIONS 3.4 (A) STEP 6 AND 23-51-06-000/400-801-A01 SECTION 3.4 (A) STEPS 3,4. OPS TEST OF OBSERVER AUDIO PANEL GOOD IAW CRJ 900 AMM 23-51-06-710-801(A01) AND OPS TEST OF A01 TRANSDUCER GOOD IAW CRJ 900 AMM 27-35-05-710-801(A01)
